MAUDE Adverse Event Report: THEKEN COMPANIES MEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM

THEKEN COMPANIES MEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM
Model Number 10-11-0004
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: the femoral stem subsided and was loose resulting in thigh pain after being implanted for 3 months.This is most likely due to an undersize stem implanted during the initial surgery.A revision surgery was performed to implant a larger sized stem.This mdr is resubmitted because initial mdr had failed processing.It was not realized until the acknowledged forms were reviewed during the fda audit.It was found out that mfg report number was repeated.Acknowledgement message did not say fail in the message body so it was not detected.
 
Event or Problem Description
Patient presented with thigh pain 3 months post-op.Patient was examined by x-ray and found femoral stem had loosened.Revision surgery was performed replacing the stem and head components only.

Brand Name
MEXTSTEP ARTHROPEDIX
Common Device Name
INSITU HIP SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key8191598
Report Number3002498892-2017-00007
Device Sequence Number1997521
Product Code LPH
UDI-Device Identifier00816127022111
UDI-Public00816127022111
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2018
Device Model Number10-11-0004
Device Catalogue Number10-11-0004
Device Lot NumberPC006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR